MAUDE Adverse Event Report: MEDTRONIC, INC. EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC, INC. EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 9772501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent dual trial for spinal cord stimulation, the trial was performed under local only, leads were placed at t7 and patient was tested on the table with 450pw/50hz and captured coverage at 11ma.Post op patient was in pain, was administer drugs to help with pain, as time went on the physician removed both leads.It was noted the patient experienced an epidural hematoma, which required surgery and resulted in hospitalization.The patient was transferred from an ambulatory surgery center to a hospital, and subsequently to a larger hospital, where an intensive care unit visit occurred.The patient was reported to be alive with injury.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name surescan; product id 977d260 (serial: unknown); product type: 0215-screening device; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received; it was reported the patient was sent to surgery for the epidural hematoma.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977d260 serial# (b)(6) product type screening device product id 977d260 serial# (b)(6) product type screening device medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EXTERNAL NEUROSTIMULATOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24177601
Report Number2182207-2026-00199
Device Sequence Number9979328
Product Code LGW
UDI-Device Identifier00763000586850
UDI-Public(01)00763000586850(17)270413
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9772501
Device Catalogue Number9772501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date01/28/2026
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale